Open Access
Translator Disclaimer
2012 A Weighted Variant of Riemann-Liouville Fractional Integrals on n
Zun Wei Fu, Shan Zhen Lu, Wen Yuan
Abstr. Appl. Anal. 2012(SI01): 1-18 (2012). DOI: 10.1155/2012/780132

Abstract

We introduce certain type of weighted variant of Riemann-Liouville fractional integral on n and obtain its sharp bounds on the central Morrey and λ -central BMO spaces. Moreover, we establish a sufficient and necessary condition of the weight functions so that commutators of weighted Hardy operators (with symbols in λ -central BMO space) are bounded on the central Morrey spaces. These results are further used to prove sharp estimates of some inequalities due to Weyl and Cesàro.

Citation

Download Citation

Zun Wei Fu. Shan Zhen Lu. Wen Yuan. "A Weighted Variant of Riemann-Liouville Fractional Integrals on n ." Abstr. Appl. Anal. 2012 (SI01) 1 - 18, 2012. https://doi.org/10.1155/2012/780132

Information

Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1253.26009
MathSciNet: MR2970005
Digital Object Identifier: 10.1155/2012/780132

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.2012 • No. SI01 • 2012
Back to Top